# SDR CALA0600227

- Difficulty date: June 30, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- Aircraft time: 55,495 hours, 28,798 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65617777
- Condition: Cracked
- Location: Bs 360 S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT FORWARD PASSENGER DOOR CUTOUT ON STRINGER 15L SPLICE CHANNEL, STA 360, LBL 50.  THE STRINGER WAS REPAIRED IAW ECRA 5311-01259 AND A DIP WAS ISSUED TO REINSPECT THE REPAIR WITHIN 6,000 FLIGHT CYCLES.
